Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Dizziness, heavy arms and legs, vertigo, rise in creatinine, cholesterol and SGPT, had tonsillitis, mumps. Help?

I am 40 years old,female and at this moment I am experiencing dizziness with heavy legs and arms. I feel like I m riding in a vehicle or a boat specifically when I sit and stand. I consulted a doctor and I was prescribed to take anti vertigo medicine.My blood sugar is normal, a little raise in creatinine , cholesterol and SGPT . I am taking antibiotics due to tonsillitis and mumps since Friday, But when I woke up last Saturday morning, I can t stand for I feel that my room turns upside down, and it last until today despite of the medecines that I am taking. Although I am taking medicine fas my maintenance for my hypertension yet my blood pressure for the past 5 days was normal and even today.What might be the causes of this ailment that I am suffering at this moment?
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank fro choosing HCM
Your complaints seem weird, you must have been diagnosed it with you own, and not the Doctor, Tonsillitis, Mumps, in the age of 40, something strange, it could be illusive delusive phenomenon, in my opinion you better consult to some good physician, and stop thinking about such diagnosis instead, Have a nice Day
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor